Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
Y.V. Prokhorov, F. Götze, and V.V. Ulyanov, “ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 62, 2018, pp. 98-116.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
F. Götze, A. Naumov, and A. Tikhomirov, “Distribution of linear statistics of singular values of the product of random matrices”, Bernoulli, vol. 23, 2017, pp. 3067-3113.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
S.G. Bobkov, G. Chistyakov, and F. Götze, “Bounds for characteristic functions in terms of quantiles and entropy”, ELECTRONIC COMMUNICATIONS IN PROBABILITY, vol. 17, 2012, pp. 1-9.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
G. Chistyakov and F. Götze, “Independence of linear forms with random coefficients”, PROBABILITY THEORY AND RELATED FIELDS, vol. 137, 2007, pp. 1-24.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
F. Götze, Y.V. Prokhorov, and V.V. Ulyanov, “On smooth behavior of probability distributions under polynomial mappings”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42, 1998, pp. 28-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="characteristic functions"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung